# SDR SWIA201333527

- Difficulty date: May 4, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 31,477 hours, 44,413 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD WING STRINGER 10 IS CRACKED AT RIB 15. (C-CHECK) CUT OUT THE DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER ON LT OTBD WING STRINGER 10 AT RIB 15 IAW SRM AND AMM.
